advertisement
Question
Posted by: Emma | 2012-09-27

Discharge after Fluzol

Hi doc,

After a routine papsmear the doctor found that I have Candida. Fluzol was prescribed and about 2 hours after taking it I got very wet "  down there"  . Is this odourless and watery discharge normal? The papsmear diagnosis was ASC-US, could this be due to the candida infection or is it something more serious? The doctor advised that I should come back in 6 months. My previous pap smear was normal.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Emma

I do not have an obvious explanation for the watery discharge but the papsmear finding can be due to infection with candida. It is very important to go for the repeat papsmear after six months, as there was an abnormal finding. The abnormal finding is not something to be worried about at present.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement